Please use this identifier to cite or link to this item:
Title: Stochastic differential equations with random coefficients
Author: Kohatsu-Higa, Arturo
León, J. A. (León Vázquez, Jorge A.)
Nualart, David, 1951-
Keywords: Equacions diferencials estocàstiques
Stochastic differential equations
Issue Date: 1997
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: In this paper we establish the existence and uniqueness of a solution for different types of stochastic differential equation with random initial conditions and random coefficients. The stochastic integral is interpreted as a generalized Stratonovich integral, and the techniques used to derive these results are mainly based on the path properties of the Brownian motion, and the definition of the Stratonovich integral.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 1997, vol. 3, núm. 2, p. 233-245
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
146396.pdf201.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.